I starred having tinitus after starting sertraline. Stoped the sertraline but tinitus is still there and probably going stronger. Are they related?
Hi, casio! Tinnitus hasn't been reported as a side effect of the use of sertraline, but sertraline has been tested and shown to effectively treat tinnitus associated with depression and anxiety. Perhaps yours is a symptom of the disease process rather than a result of the medication??
Best wishes, WCV
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2014 • 2 answers
Posted 26 Feb 2015 • 5 answers
Posted 6 Sep 2016 • 2 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 12 Jan 2017 • 1 answer